# SDR CA061103006

- Difficulty date: August 10, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Cracked
- Location: Oil Tranfer
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) FOLLOWING TAKEOFF ENGINE SPEEDS REDUCED UNCOMMANDED AND AN ENGINE FIRE WARNING ACTIVATED.  THE ENGINE WAS SHUTDOWN IN FLIGHT. SUBSEQUENT INSPECTION FOUND THE PROPELLER DIFFICULT TO ROTATE, EVIDENCE OF OVER-HEATING ON THE GAS GENERATOR CASE, AND A FRACTURED OIL TRANSFER TUBE.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061103006)
